# SDR SWAA2020100210767

- Difficulty date: August 24, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDUCTION FOUND AT HORIZONTAL PRESSURE WEB AT STA 663 + 1''; RBL 41.  APPROXIMATE LENGTH OF CRACK: 0.591''.  ACCOMPLISHED REPAIR AT HORIZONTAL PRESSURE DECK WEB ON RT BETWEEN STA 663.75 AND STA 675 FROM RBL 38 TO RBL 60, REF B737-700 SRM 53-40-51-2R-2 FIG 202 TABLE 201.
